| Catalog Number |
0306563000 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 1 device was received.2 devices were not available for evaluation.Additional information 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had debris in sterile package.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, d4, h6, h11.3 previously reported events are included in this follow-up record.Product return status.1 device was received.2 devices were not available for evaluation.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was reportedly contaminated during manufacture or shipping.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.1 event had insufficient information received.